Article citationsMore>>

J. M. Hyman and J. Li, “The Reproductive Number for an HIV Model with Differential Infectivity and Staged Progression,” Linear Algebra and Its Applications, Vol. 398, 2005, pp. 101-116.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.